Journal of Inequalities and Applications
Volume 6 (2001), Issue 4, Pages 405-413
Inequalities and eigenvalues of Sturm-Liouville problems near a singular boundary
1School of Mathematics and Statistics, University of Birmingham, Edgbaston, Birmingham B15 2TT, UK
2Department of Mathematics, University of Leicester, University Road, Leicester LEI 7RH, UK
3Department of Mathematics, Northern Illinois University, DeKaLB 60115-2888, IL, USA
Received 3 December 1999; Revised 14 February 2000
Copyright © 2001 W. N. Everitt et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study the behavior of eigenvalues of Sturm-Liouville problems (SLP) when an endpoint of the underlying interval approaches a singularity.